# SDR ASAA2015012210402

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,626 hours, 8,450 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shim
- Part number: 3402523050
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 EA FAN BLADE SHIMS ON NR 1 ENG REQUIRE REPLACEMENT.  ACFT GROUNDED. R & R 24 EA FAN BLADE SHIMS ON NR 1 ENG IAW TASK CARD 78472002.
